MathSciNet Relay Station
MathSciNet bibliographic data
MR503778 (80c:03056) 03E60
Di Prisco, C. A.; Henle, J. On the compactness of $\aleph \sb{1}$ and $\aleph \sb{2}$. J. Symbolic Logic 43 (1978), no. 3, 394–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement